MAUDE Adverse Event Report: PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC SURESIGNS VSI - NBP/SPO2

PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC SURESIGNS VSI - NBP/SPO2
Model Number 863276
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported an audio failure.Patient involvement is unknown.
 
Event or Problem Description
The customer reported audio failure message and no sound.Patient involvement is unknown.There was no reported patient impact / injury.
 
Additional Manufacturer Narrative
The device did not behave as expected by the customer.According to the case closure notes, the issue was resolved by the customer and no work performed by philips.To resolve the issue, the device was restarted and the message went away.Although the reported issue was resolved by restarting the device, it is not known what caused the customer's issue initially.H3 other text : the issue was resolved by the customer.

Brand Name
SURESIGNS VSI - NBP/SPO2
Common Device Name
SURESIGNS VSI - NBP/SPO2
Manufacturer (Section D)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC
no.2 keji north 3rd road
nanshan district
shenzhen
CH 
MDR Report Key12141770
Report Number1218950-2021-10703
Device Sequence Number17098688
Product Code DXN
UDI-Device Identifier00884838028371
UDI-Public00884838028371
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863276
Device Catalogue Number863276
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/29/2021
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1